MathSciNet Relay Station
MathSciNet bibliographic data
MR2536849 14D20 (14F05 14J35 14J45 53C26 53D30)
Kuznetsov, A.; Markushevich, D. Symplectic structures on moduli spaces of sheaves via the Atiyah class. J. Geom. Phys. 59 (2009), no. 7, 843–860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement